TITLE

Sodium stibogluconate

PUB. DATE
June 2010
SOURCE
Reactions Weekly;6/12/2010, Issue 1305, p25
SOURCE TYPE
Periodical
DOC. TYPE
Case Study
ABSTRACT
The article describes the case of a female infant who developed fulminant liver failure after receiving intramuscular (IM) sodium stibogluconate for visceral leishmaniasis.
ACCESSION #
51431706

 

Related Articles

  • Did an herbal remedy cause this patient's liver failure? Begany, Timothy // RN;May95, Vol. 58 Issue 5, p17 

    Informs about a case of liver failure in a 60-year-old female, reported by Illinois clinicians, probably caused due to chaparral intake. Details of the case.

  • Thiamazole.  // Reactions Weekly;10/2/2010, Issue 1321, p30 

    The article describes the case of a 24-year-old man who developed acute liver failure while receiving thiamazole for hyperthyroidism.

  • Amiodarone.  // Reactions Weekly;5/21/2011, Issue 1352, p8 

    The article describes the case of a 67-year-old woman with a history of cardiac arrhythmia who experienced liver failure following treatment with amiodarone.

  • Paracetamol overdose.  // Reactions Weekly;6/18/2011, Issue 1356, p29 

    The article describes the case of an 18-year-old man who diagnosed with liver failure following an intentional paracetamol overdose.

  • Rituximab.  // Reactions Weekly;6/26/2010, Issue 1307, p39 

    The article describes the case of two patients who experienced acute liver failure due to hepatitis B reactivation after receiving chemotherapy that includes rituximab.

  • Clindamycin.  // Reactions Weekly;1/11/2014, Issue 1483, p33 

    The article presents a case study of a 73-year old man who developed acute liver failure while receiving clindamycin.

  • Methotrexate.  // Reactions Weekly;5/22/2010, Issue 1302, p34 

    The article describes the case of a 76-year-old woman who developed pancytopenia and acute liver failure while receiving methotrexate for vertebral joint disease.

  • Paracetamol/codeine phosphate overdose.  // Reactions Weekly;8/25/2012, Issue 1416, p35 

    The article describes the case of a 22-year-old woman who experienced liver failure and intrauterine fetal demise secondary to unintentional paracetamol poisoning during pregnancy.

  • Olanzapine: Acute liver failure: case report.  // Reactions Weekly;Nov2013, Issue 1477, p31 

    The article presents a case report of a woman with anorexia nervosa who was administered olanzapine and developed acute liver failure.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics